Call us on:+86-852-27636557
You are here: Home > Homebrew > Content

Vision Problems as a Side Effect of Nolvadex and Clomid

Edit: Landmark Nutraceuticals Co.,Limited    Date: May 25, 2016
source:

Q: “What is the situation with Nolvadex or Clomid use and vision problems? Is it okay to continue their use when problems first start, if they do, or should I discontinue immediately?”


A: It probably is the case that not only Nolvadex and Clomid but all SERMs can cause vision problems on a dose-dependent basis. The problems can include changes in color vision and appearance of “floaters.” These problems appear to occur from estrogen-receptor related effects on retinal and lens cells.


At the most basic level, these cells experience protective effects from activation of estrogen receptor beta. Ordinarily speaking, even a male with relatively low estrogen still has significant activation of this receptor, and the protective benefits are enjoyed. Where a SERM is used at relatively high dose and on top of this estradiol levels are low, receptor activation may be essentially abolished or certainly becomes abnormally low.


Personally recommend ceasing SERM use immediately upon detecting any change in vision, regardless that the PCT program has not been completed.


While the anti-aromatase approach to PCT is inferior to the SERM approach, it becomes the remaining option and it can work . Use blood values to determine dosage providing blood E2 levels from the mid teens to no more than the low 20s. (Ordinarily, estradiol levels are best kept in the 20s, but in this situation the duration of low values will be short, and will aid recovery.)


To have high likelihood of avoiding any problem, don’t exceed 20 mg/day Nolvadex use, or 50 mg/day Clomid use.


Greetings,

LandMarkChem


Copyright © Landmark Nutraceuticals Co.,Limited